Pain Channel
Topics & Medications
Quicklinks
Related Channels

Subsys Withdrawal

How to Minimize Subsys Withdrawal Symptoms

Do not suddenly stop taking this medication. If you no longer need Subsys, talk to your healthcare provider about the best way to stop taking it. Although withdrawal symptoms are rarely life-threatening, they can be extremely uncomfortable. Your healthcare provider may be able to gradually decrease your Subsys dosage to help reduce your chance of experiencing these uncomfortable symptoms.
7 Natural Ways to Reduce Your Cancer Pain

Subsys Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.